# SDR USAA20090422SB065

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 57176251
- Part serial: 1149
- Condition: Cracked
- Location: Cockpit
- Part time: 4,074 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT, EN ROUTE TO FLL, CREW REPORTED THE CAPTAIN'S NR 2 SLIDING WINDOW OUTER PANE CRACKED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 2 SLIDING WINDOW PER MM 56-12-11.  OPERATIONAL CHECK GOOD.
